MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-SLI-1000 INSERT,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-SLI-1000 INSERT,PKD; SCALER, ULTRASONIC
Catalog Number 81570
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that 30k fsi-sli-1000 insert,pkd allegedly got hot during use.No injury.
 
Additional Manufacturer Narrative
Returned qty.1 insert, 81570, 22348-00088609, 26, bul.Test method / (b)(4).Inductance: gauge id# (b)(4) due: 11/30/2024 result: 3.13.Meets spec does not meet spec n/a.Tip condition: - meets spec does not meet spec n/a.Stack condition meets spec does not meet spec n/a.Tested on:(b)(4) gage id# (b)(4) due date: 03/31/2024 set pressure: 35 psi water flow: output rate: 35 psi - meets spec does not meet spec n/a.Spray pattern: - meets spec does not meet spec n/a.Water leak: hp sealing ring proximal ring distal ring seam leak n/a.Vibration: - meets spec does not meet spec n/a.Grip condition: meets spec does not meet spec n/a.Other visual observation: insert is good, no fault found.Also insert was tested on a digital thermometer i.D.#(b)(4) due date: 09/30/2024.The temperature was 85.5° f, no fault found.The specification states are not to exceed 118.4°f.(per (b)(4)).Alleged event: confirmed - not confirmed.

Brand Name
30K FSI-SLI-1000 INSERT,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17763754
Report Number2424472-2023-00408
Device Sequence Number7172643
Product Code ELC
UDI-Device IdentifierD003815701
UDI-PublicD003815701
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052334/K970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number81570
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/15/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown